Properties of the limiting function of a sequence of linear aggregates
Doklady Akademii Nauk, Tome 154 (1964) no. 6, pp. 1254-1257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_6_a2,
author = {Yu. F. Korobeinik},
title = {Properties of the limiting function of a sequence of linear aggregates},
journal = {Doklady Akademii Nauk},
pages = {1254--1257},
year = {1964},
volume = {154},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_6_a2/}
}
Yu. F. Korobeinik. Properties of the limiting function of a sequence of linear aggregates. Doklady Akademii Nauk, Tome 154 (1964) no. 6, pp. 1254-1257. http://geodesic.mathdoc.fr/item/DAN_1964_154_6_a2/